# SDR SRXR201809130040

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AJC78801
- Condition: Damaged
- Location: Fuselage
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE AFT BODY BULKHEAD RH ALIGNMENT PIN FITTING HAS ELONGATED HOLE. ACCOMPLISHED REPAIR ON FUSELAGE AFT BODY BULKHEAD RT ALIGNMENT PIN FITTING AT Y=2163.35 AND L-35 PER EA 011-5360-52-A7438 I/R AND DWG AJC7880-1.
